# SDR KO0R201601060029

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: General aviation
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS EVIDENCE OF CORROSION ON UPPER SPAR UPPER SURFACE AFT OF NACELLE BS 302 BULKHEAD AROUND SEVERAL FASTENERS.
